# SDR DHL2002367009

- Difficulty date: August 26, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OFF AT 120 KNOTS IAS, SMOKE INDICATION ON MASTER WARNING PANEL AND CHIMES ANNUNCIATOR CAUSING NEED TO ABORT THE TAKEOFF.  RETURNED TO RAMP.  TESTED SMOKE DETECTOR SYSTEM GOOD PER AMS 26-11-00.
